Lu, Guozhen 1 ; Wei, Juncheng 2
@article{10_1090_S1079_6762_97_00029_2,
author = {Lu, Guozhen and Wei, Juncheng},
title = {On positive entire solutions to the {Yamabe-type} problem on the {Heisenberg} and stratified groups},
journal = {Electronic research announcements of the American Mathematical Society},
pages = {83--89},
year = {1997},
volume = {03},
doi = {10.1090/S1079-6762-97-00029-2},
url = {http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00029-2/}
}
TY - JOUR AU - Lu, Guozhen AU - Wei, Juncheng TI - On positive entire solutions to the Yamabe-type problem on the Heisenberg and stratified groups JO - Electronic research announcements of the American Mathematical Society PY - 1997 SP - 83 EP - 89 VL - 03 UR - http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00029-2/ DO - 10.1090/S1079-6762-97-00029-2 ID - 10_1090_S1079_6762_97_00029_2 ER -
%0 Journal Article %A Lu, Guozhen %A Wei, Juncheng %T On positive entire solutions to the Yamabe-type problem on the Heisenberg and stratified groups %J Electronic research announcements of the American Mathematical Society %D 1997 %P 83-89 %V 03 %U http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-97-00029-2/ %R 10.1090/S1079-6762-97-00029-2 %F 10_1090_S1079_6762_97_00029_2
Lu, Guozhen; Wei, Juncheng. On positive entire solutions to the Yamabe-type problem on the Heisenberg and stratified groups. Electronic research announcements of the American Mathematical Society, Tome 03 (1997), pp. 83-89. doi: 10.1090/S1079-6762-97-00029-2
[1] Semilinear Dirichlet problem involving critical exponent for the Kohn Laplacian Ann. Mat. Pura Appl. (4) 1995 375 392
[2] , On the structure of the conformal scalar curvature equation on 𝑅ⁿ Indiana Univ. Math. J. 1992 261 278
[3] , Hardy spaces on homogeneous groups 1982
[4] , Existence and nonexistence results for semilinear equations on the Heisenberg group Indiana Univ. Math. J. 1992 71 98
[5] Hypoelliptic second order differential equations Acta Math. 1967 147 171
[6] The Dirichlet problem for the Kohn Laplacian on the Heisenberg group. I J. Functional Analysis 1981 97 142
[7] , The Yamabe problem on CR manifolds J. Differential Geom. 1987 167 197
[8] , Intrinsic CR normal coordinates and the CR Yamabe problem J. Differential Geom. 1989 303 343
[9] , Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem J. Amer. Math. Soc. 1988 1 13
[10] , On conformal scalar curvature equations in 𝑅ⁿ Duke Math. J. 1988 895 924
[11] On the elliptic equation Δ𝑢+𝐾(𝑥)𝑢^{(𝑛+2)/(𝑛-2)} Indiana Univ. Math. J. 1982 493 529
[12] A differential geometric study on strongly pseudo-convex manifolds 1975
[13] Pseudo-Hermitian structures on a real hypersurface J. Differential Geometry 1978 25 41
Cité par Sources :